# SDR 2018FA0000091

- Difficulty date: February 5, 2018
- Submitted: March 13, 2018
- Operation: General aviation
- Aircraft: N98QC
- Make and model: Lear 45LEAR
- Aircraft serial: 2146
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Collar
- Part number: 4555101463001
- Condition: Missing
- Location: Horizontal Stab
- Component: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

DURING THE INITIAL INSPECTION OF THE HORIZONTAL STABILIZER PRIMARY AND SECONDARY PIN, THE HORIZONTAL STABILIZER WAS FOUND TO HAVE EXCESSIVE PLAY.  THE HORIZONTAL STABILIZER WAS REMOVED AND THE PIVOT PIN COLLAR WAS MISSING WHEN THE PRIMARY NUT WAS REMOVED FROM THE RT SIDE.   REPAIR PERFORMED IAW AMM 55-10-01.
